Aa
A
A
Close
Blank
Avatar universal
Aricept - side effects?
Hi. I started Aricept about a month ago at 5mg & upped it to 10mg about 1 1/2 wks. ago. I'm having a horrible time with sleep, even taking some kind of sleep aid (which I am against but am desperate now), & it helps minimally. I am also nauseous on & off all day which may be b/c of major lack of sleep. I'm supposed to take the Aricept at bedtime but have just started taking it earlier in the day. I'm hoping that if I take it in the morning, the sleep trouble will go away. I would so much appreciate any feedback anyone has to offer. I truly believe this med. helps or I would have stopped it a few wks. ago. Thanks! Rondi      
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
209987 tn?1451939065
Blank
tschock
AB
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
Avatar m tn
Blank
FRC23